0
2013
Impact Factor

Dmitry Sinelshchikov

Publications:

Kudryashov N. A., Sinelshchikov D. I.
On the Integrability Conditions for a Family of Liénard-type Equations
2016, vol. 21, no. 5, pp.  548-555
Abstract
We study a family of Liénard-type equations. Such equations are used for the description of various processes in physics, mechanics and biology and also appear as travelingwave reductions of some nonlinear partial differential equations. In this work we find new conditions for the integrability of this family of equations. To this end we use an approach which is based on the application of nonlocal transformations. By studying connections between this family of Liénard-type equations and type III Painlevé–Gambier equations, we obtain four new integrability criteria. We illustrate our results by providing examples of some integrable Liénard-type equations. We also discuss relationships between linearizability via nonlocal transformations of this family of Liénard-type equations and other integrability conditions for this family of equations.
Keywords: Liénard-type equation, nonlocal transformations, closed-form solution, general solution, Painlevé–Gambier equations
Citation: Kudryashov N. A., Sinelshchikov D. I.,  On the Integrability Conditions for a Family of Liénard-type Equations, Regular and Chaotic Dynamics, 2016, vol. 21, no. 5, pp. 548-555
DOI:10.1134/S1560354716050063

Back to the list